MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number 3855
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 15mmx3.50mm wolverine coronary cutting balloon was selected for use.During procedure, when the balloon was inflated, it was noted that the balloon popped even before reaching 4atm and blood traveled back up into the shaft of the wolverine.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: corrected from (b)(6) 2020 to (b)(6) 2020.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 15mmx3.50mm wolverine coronary cutting balloon was selected for use.During procedure, when the balloon was inflated, it was noted that the balloon popped even before reaching 4atm and blood traveled back up into the shaft of the wolverine.The procedure was completed with a different device.No patient complications were reported.It was further reported that the 70% stenosed lesion was located in a tortuous and mildy/moderately calcified artery.The balloon was inflated once at 3-4atm when the balloon popped.The procedure was completed with another of the same device and the patient condition was great post procedure.

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10742068
Report Number2134265-2020-14875
Device Sequence Number3195603
Product Code NWX
UDI-Device Identifier08714729888376
UDI-Public08714729888376
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Model Number3855
Device Catalogue Number3855
Device Lot Number0025647182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1